# SDR QXEA0200544

- Difficulty date: April 4, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 40,882 hours, 51,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK WAS FOUND IN LEFT SIDE OF NOSE LANDING GEAR BAY SIDEWALL JUST FORWARD OF STATION 3050.  MAINTENANCE FABRICATED AND INSTALLED A DOUBLER AND SHIM IAW F-28 STRUCTURAL REPAIR MANUAL, 53-02-18.
